Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Severe stomach pain in child after taking Adderall, advised to increase dosage. Suggestions?

my 11 year old daughter was taking adderall from 2007 until 2010 we had stopped medication and she was unable to progress in school....she has been put back on medication started it 5 days ago adderall 10 mg everyday complaining of very bad stomach pain and in two weeks doctor would like dosage raised to 20 mg im very concerned and wonder what i can do to offer some relief or even prevent stomach pain in future?
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
hello there,
stomach pain with adderall is a common complain by many patients and i can understand your concern regarding this especially when it is planned to increase the dose in near future.
you can try giving it with food as it may lower the adominal pain.
i would like to suggest you to talk to your treating doctor to consider changing it to some other drugs of the same class that is available and approved for clinical use like methylphenoidate or lisdexamphetamine which has lesser side effects and is tolerated well. or else if you must give this medicine you can ask if you could take the dose in two parts some few hours apart, or as he may think better suited.
so please discuss it with your doctor and write to me if i could be of any further help
Answered: Fri, 16 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor